MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086664190
Medical Device Problem Codes False Negative Result (1225); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and controls were acceptable.Based on this data, the assay works within specifications.Based on analyzer data, the gear pump head and syringe seal have reached their life time limit.System data also indicated that system reagent cup emptying maintenance and a mixer check were significantly overdue.The results of five of the patient samples were very close to the cutoff both in 2024 and in 2025.Based on analysis, there was no overall trend of an increase of results in the range of 0.9-1.1 coi observed over four previously released lots.The root cause for the issue observed with the third sample could not be determined.For diagnostic purposes, the results should always be assessed in conjunction with the patients' medical history, clinical examination and other findings.The labeled specificity of the elecsys anti-hav 2 assay is <100%.Single false reactive results can occur.
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable non-reactive results for six patient samples tested with elecsys anti-hav ii on a cobas e 801 analytical unit.Previous samples from these patients had reactive results.The first patient sample resulted in anti-hav values of 1.02 iu/l (non-reactive), 1.02 iu/l (non-reactive), and 1.02 iu/l (non-reactive).The second patient sample resulted in anti-hav values of 1.04 iu/l (non-reactive), 1.04 iu/l (non-reactive), and 1.04 iu/l (non-reactive).The third patient sample resulted in anti-hav values of 1.20 iu/l (non-reactive), 1.19 iu/l (non-reactive), and 1.20 iu/l (non-reactive) on (b)(6) 2025.The fourth patient sample resulted in anti-hav values of 1.07 iu/l (non-reactive), 1.04 iu/l (non-reactive), and 1.04 (non-reactive) on (b)(6) 2025.The fifth patient sample resulted in anti-hav values of 1.10 iu/l (non-reactive) and 1.10 iu/l (non-reactive) on (b)(6) 2025.The sixth patient sample resulted in anti-hav values of 1.06 iu/l (non-reactive) and 1.07 iu/l (non-reactive) on (b)(6) 2026.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24191138
Report Number1823260-2026-00292
Device Sequence Number21294810
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08086664190
Device Lot Number868268
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown